# SDR UIEA2019031303526

- Difficulty date: March 13, 2019
- Submitted: March 14, 2019
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 89,000 hours, 19,199 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WX RDR NOT PAINTING SIGNIFICANT PRECIP AMOUNTS IN ANY MODE ON DSCNT BEGAN PAINTING SOME WX BCD 5000'( PERFORMED OPERATIONAL CHECK OF RT & LT WX RADAR SYSTEM PER AMM 34-43-00, OPS CHECK NORMAL. )
